American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Yunus E. Zeytuncu. $L^p$ regularity of weighted Bergman projections. Trans. Amer. Math. Soc. 365 (2013) 2959-2976.
Abstract, references, and article information
View Article: PDF

[2] Greg Knese. A Schwarz lemma on the polydisk. Proc. Amer. Math. Soc. 135 (2007) 2759-2768. MR 2317950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Yongmin Liu. Boundedness of the Bergman type operators on mixed norm spaces. Proc. Amer. Math. Soc. 130 (2002) 2363-2367. MR 1897461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Xavier Massaneda and Pascal J. Thomas. Sampling sequences for Hardy spaces of the ball. Proc. Amer. Math. Soc. 128 (2000) 837-843. MR 1646200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Filippo Bracci. Common fixed points of commuting holomorphic maps in the unit ball of $\mathbb{C}^{n}$ . Proc. Amer. Math. Soc. 127 (1999) 1133-1141. MR 1610920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Chiara de Fabritiis. Commuting holomorphic functions and hyperbolic automorphisms. Proc. Amer. Math. Soc. 124 (1996) 3027-3037. MR 1371120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] A. Cuyt, K. Driver and D. S. Lubinsky. On the size of lemniscates of polynomials in one and several variables . Proc. Amer. Math. Soc. 124 (1996) 2123-2136. MR 1322919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] P. C. Fenton. Wiman-Valiron theory in two variables . Trans. Amer. Math. Soc. 347 (1995) 4403-4412. MR 1308010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. II. Properties of harmonic interpolation . Trans. Amer. Math. Soc. 317 (1990) 255-285. MR 949900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Frank Beatrous. Boundary continuity of holomorphic functions in the ball . Proc. Amer. Math. Soc. 97 (1986) 23-29. MR 831380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yoshihisa Kubota. Iteration of holomorphic maps of the unit ball into itself . Proc. Amer. Math. Soc. 88 (1983) 476-480. MR 699417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Daniel Luecking. A technique for characterizing Carleson measures on Bergman spaces . Proc. Amer. Math. Soc. 87 (1983) 656-660. MR 687635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] S. H. Tung. Extension of Bern\v ste\u\i n's theorem . Proc. Amer. Math. Soc. 83 (1981) 103-106. MR 619992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Adam Korányi and Stephen Vági. Rational inner functions on bounded symmetric domains . Trans. Amer. Math. Soc. 254 (1979) 179-193. MR 539914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Clinton Kolaski. An F. and M. Riesz type theorem for the unit ball in complex $N$-space . Proc. Amer. Math. Soc. 61 (1976) 19-25. MR 0442272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Carlos A. Berenstein. The number of zeroes of an analytic function in a cone. Bull. Amer. Math. Soc. 81 (1975) 213-214. MR 0357832.
Abstract, references, and article information
View Article: PDF

[17] William W. Hastings. A Carleson measure theorem for Bergman spaces . Proc. Amer. Math. Soc. 52 (1975) 237-241. MR 0374886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Sergio E. Zarantonello. The multiplicative Cousin problem and a zero set for the Nevanlinna class in the polydisc . Trans. Amer. Math. Soc. 200 (1974) 291-313. MR 0355092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Eric P. Kronstadt. General interpolating sequences in disks and polydisks. Bull. Amer. Math. Soc. 80 (1974) 132-137. MR 0350427.
Abstract, references, and article information
View Article: PDF

[20] Kyong T. Hahn. Higher dimensional generalizations of the Bloch constant and their lower bounds . Trans. Amer. Math. Soc. 179 (1973) 263-274. MR 0325994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Mark L. Green. Holomorphic maps into complex projective space omitting hyperplanes . Trans. Amer. Math. Soc. 169 (1972) 89-103. MR 0308433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Kyong T. Hahn. Subordination principle and distortion theorems on holomorphic mappings in the space $C\sp{n}$ . Trans. Amer. Math. Soc. 162 (1971) 327-336. MR 0298046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] C. A. Berenstein and M. A. Dostál. Topological properties of analytically uniform spaces . Trans. Amer. Math. Soc. 154 (1971) 493-513. MR 0397393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1